A rearrangement formula for a singular Cauchy-Szego integral in a ball from C n

Тип публикации: статья из журнала

Год издания: 2012

Идентификатор DOI: 10.3103/S1066369X12040032

Ключевые слова: Cauchy-szego integral, Principal value of integral in cauchy sense, Rearrangement formula for iterated integrals

Аннотация: We obtain an analog of the Poincare -Bertrand formula for a singular Cauchy-Szego integral in a multidimensional ball. We understand the principal value of the integral in the Cauchy sense. The obtained formula differs from that of Poincare -Bertrand for the Cauchy integral in a complex plane. © Allerton Press, Inc., 2012.

Ссылки на полный текст

Издание

Журнал: Russian Mathematics

Выпуск журнала: Vol. 56, Is. 4

Номера страниц: 19-26

ISSN журнала: 1066369X

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.